# SDR 2002FA0000373

- Difficulty date: February 27, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Aircraft: N4146R
- Make and model: Piper PA-28-181
- Aircraft serial: 2843160
- Engine: Lyc O360*
- System (JASC): 2730 · Elevator Control System
- Part: Cable
- Part number: 62701114
- Condition: Worn
- Location: Fwd Stabilator
- Part time: 2,592 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION THE RIGHT AND LEFT FORWARD STABILATOR CABLES WERE FOUND WORN.  THE LEFT AILERON BALANCE CABLE WAS ALSO FOUND IN A SIMILAR CONDITION.  THE WORN PARTS OF THE CABLE WERE FOUND AT PULLEYS, FAIRLEADS.  PROBABLE CAUSE:  SUBSTANDARD CABLE AND IMPROPER ALIGNMENT BY MANUFACTURE.
